zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bifurcations and exact bounded travelling wave solutions for a partial differential equation. (English) Zbl 1181.35214
Summary: A partial differential equation is investigated by using the bifurcation theory and the method of phase portraits analysis, the existence of loop soliton, peakon, generalized compacton, smooth and non-smooth periodic waves, breaking kink and anti-kink waves is proved. In different regions of the parametric space, the sufficient conditions to guarantee the existence of the above solutions are given. In some conditions, exact parametric representations of these waves in explicit and implicit forms are obtained.

MSC:
35Q51Soliton-like equations
35C07Traveling wave solutions of PDE
35C08Soliton solutions of PDE
35B10Periodic solutions of PDE
37K50Bifurcation problems (infinite-dimensional systems)
WorldCat.org
Full Text: DOI
References:
[1] Camassa, R.; Holm, D. D.: An integrable shallow water equation with peaked solitons, Phys. rev. Lett. 71, 1661-1664 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[2] Boyd, J. P.: Peakons and coshoidal waves: traveling wave solutions of the Camassa--Holm equation, Appl. math. Comput. 81, 173-187 (1997) · Zbl 0871.35089 · doi:10.1016/0096-3003(95)00326-6
[3] Cooper, F.; Shepard, H.: Solitons in the Camassa--Holm shallow water equation, Phys. lett. A 194, 246-250 (1994) · Zbl 0961.76512 · doi:10.1016/0375-9601(94)91246-7
[4] Constantin, A.: Soliton interactions for the Camassa--Holm equation, Exp. math. 15, 251-264 (1997) · Zbl 0879.35121
[5] Constantin, A.; Strauss, W. A.: Stability of peakons, Commun. pure appl. Math. 53, 603-610 (2000) · Zbl 1049.35149 · doi:10.1002/(SICI)1097-0312(200005)53:5<603::AID-CPA3>3.0.CO;2-L
[6] Liu, Z. R.; Qian, T. F.: Peakons of the Camassa--Holm equation, Appl. math. Model. 26, 473-480 (2002) · Zbl 1018.35061 · doi:10.1016/S0307-904X(01)00086-5
[7] Lenells, J.: The scattering approach for the Camassa--Holm equation, J. nonlinear math. Phys. 9, 389-393 (2002) · Zbl 1014.35082 · doi:10.2991/jnmp.2002.9.4.2
[8] Parker, A.; Matsuno, Y.: The peakon limits of soliton solutions of the Camassa--Holm equation, J. phys. Soc. Japan 75, 124001-124009 (2006)
[9] Li, Y.; Zhang, J. E.: The multiple-soliton solution of the Camassa--Holm equation, Proc. R. Soc. London, ser. A 460, 2617-2627 (2004) · Zbl 1068.35109 · doi:10.1098/rspa.2004.1331
[10] Zheng, Y.; Lai, S. Y.: Peakons, solitary patterns and periodic solutions for generalized Camassa--Holm equations, Phys. lett. A 372, 4141-4143 (2008) · Zbl 1221.82106 · doi:10.1016/j.physleta.2007.03.096
[11] Degasperis, A.; Procesi, M.: A.degasperisg.gaetaasymptotic integrability symmetry and perturbation theory, Asymptotic integrability symmetry and perturbation theory, 23-37 (1999) · Zbl 0963.35167
[12] Degasperis, A.; Hone, A. N. W.; Holm, D. D.: A new integrable equation with peakon solutions, Theor. math. Phys. 133, 1463-1474 (2002)
[13] Manna, M. A.; Merle, V.: Asymptotic dynamics of short waves in nonlinear dispersive models, Phys. rev. E 57, 6206-6209 (1998)
[14] Manna, M. A.: Nonlinear asymptotic short-wave models in fluid dynamics, J. phys. A 34, 4475-4491 (2001) · Zbl 1006.76014 · doi:10.1088/0305-4470/34/21/305
[15] Matsuno, Y.: Cusp and loop soliton solutions of short-wave models for the Camassa--Holm and Degasperis--Procesi equations, Phys. lett. A 359, 451-457 (2006) · Zbl 1193.35195 · doi:10.1016/j.physleta.2006.06.065
[16] Alber, M. S.; Camassa, R.; Fedorov, Yu.; Holm, D. D.; Marsden, J. E.: The geometry of peaked solitons and billiard solutions of a class of integrable PDE’s, Lett. math. Phys. 32, 137-151 (1994) · Zbl 0808.35124
[17] Alber, M. S.; Camassa, R.; Fedorov, Yu.; Holm, D. D.; Marsden, J. E.: The complex geometry of weak piecewise smooth solutions of integrable nonlinear PDE’s of shallow water and dym type, Commun. math. Phys. 221, 197-227 (2001) · Zbl 1001.37062
[18] Hunter, J. K.; Saxton, R.: Dynamics of director fields, SIAM J. Appl. math. 51, 1498-1521 (1991) · Zbl 0761.35063
[19] Vakhnenko, V. A.: Solitons in a nonlinear model medium, J. phys. A 25, 4181-4187 (1992) · Zbl 0754.35132 · doi:10.1088/0305-4470/25/15/025
[20] Li, J. B.; Liu, Z. R.: Smooth and non-smooth traveling waves in a nonlinearly dispersive equation, Appl. math. Model. 25, 41-56 (2000) · Zbl 0985.37072 · doi:10.1016/S0307-904X(00)00031-7
[21] Long, Y.; Rui, W. G.; He, B.: Travelling wave solutions for a higher order wave equations of KdV $type(I)$, Chaos solitons fractals 23, 469-475 (2005) · Zbl 1069.35075 · doi:10.1016/j.chaos.2004.04.027
[22] Li, J. B.; Rui, W. G.; Long, Y.; He, B.: Travelling wave solutions for a higher order wave equations of KdV type (III), Math. biosci. Eng. 3, 125-135 (2006) · Zbl 1136.35449 · doi:10.3934/mbe.2006.3.125
[23] He, B.; Li, J. B.; Long, Y.; Rui, W. G.: Bifurcations of travelling wave solutions for a variant of Camassa--Holm equation, Nonlinear anal. Real. 9, 222-232 (2008) · Zbl 1185.35217 · doi:10.1016/j.nonrwa.2006.10.001
[24] Li, J. B.; Dai, H. H.: On the study of singular nonlinear traveling wave equation: dynamical system approach, (2007)
[25] Li, J. B.; Liu, Z. R.: Travelling wave solutions for a class of nonlinear dispersive equation, Chin. ann. Math. 3, 397-418 (2002) · Zbl 1011.35014 · doi:10.1142/S0252959902000365
[26] Long, Y.; He, B.; Rui, W. G.; Chen, C.: Compacton-like and kink-like waves for a higher-order wave equation of Korteweg-de Vries type, Int. J. Comput. math. 83, 959-971 (2006) · Zbl 1134.35096 · doi:10.1080/00207160601170007